# SDR AALA201711279053

- Difficulty date: November 6, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 61,988 hours, 23,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53480043203
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER SILL AT LEVEL OF STRINGER 23 RIGHT, FRAME 68 AT AFT GALLEY AREA. PERFORMED PERMANENT REPAIR LOWER SILL PER SRM A320 53-41-14-300-001.
